# SDR AALA202303098791

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 33,170 hours, 13,333 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330514205
- Part serial: 1110
- Condition: Leaking
- Location: Zone 900 - Lav/G
- Part time: 10,513 hours, 2,957 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ODOR, SOURCE UNKNOWN, STRONGEST MID TO AFT CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE MID LAVATORY TOILET ASSEMBLY THAT WAS LEAKING AND REPLACED IT PER AMM 38-31-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
